# SDR FDEA201009023246

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: ARB16181
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT OUTER SKIN LOWER AFT EDGE HAS A BLENDOUT.  FABRICATED REPAIR DOUBLER IAW SRM 57-10-00, FIG 84, VOL 1.  ALODINED AND PRIMED IAW IAW SRM 51-21-01, VOL II.  INSTALLED DOUBLER IAW SRM 51-35-01, VOL II.
